Couldn't find what you looking for?

TRY OUR SEARCH!

After inhalation of fourth dose of Combivent (ipretropium bromide and albuterol sulfate), I started shaking. Some time after I noticed tremor on my hands. I thought that it would pass so I took my next dose as prescribed. My tremor becomes worse. Is it possible that those tremors are caused by ipratropium bromide and albuterol sulfate inhalation treatments?

Loading...

Shaking and tremors are some of the side effects that were announced by manufacturer. Someone should tell you about this possibility. If you need to take this medicine, you should see your health provider, as soon as possible, and explain all that happened to you. Maybe you will need dose or medication adjustment.
Reply

Loading...

the same happens to me, but just woth ib profen. i already have a tremor, but it gets significantly worse after taking medication. i know that tremor is a side afftect of albuterol, but if its getting very bad, you may want to check with your doctor.
Reply

Loading...